# SDR SWAA2022101846417

- Difficulty date: September 28, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 26,784 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 380-400 Lbl6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 380-*400 WL 208 LBL 6. / [01] REMOVED DAMAGED INTERCOSTAL STE 380-400; LBL 6; WL 208 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED AND DEBURRED NEW INTERCOSTAL STE 380-400; LBL 6; WL 208 PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG# 143A5400. OK TO INSTALL.;[03] NO ALLOWABLE LIMITS FOUND SRM 51-10-02-0G-0 PAR 9.C IS APPLICABLE;[04] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[05] INSTALLED NEW INTERCOSTAL STA 380-400; LBL 6; WL 208 PER SRM 51-40-02-0G-0; DWG# 143A5400 COMPLETED REMOVED AND REPLACED TASK;[06] VERIFIED MEASUREMENT TABLE.;[07] VERIFIED CORRECTIVE ACTION 5.;[08] CORRECTIVE ACTION 4 SHOULD READ 2 AND 3.
